# SDR MASA200601365

- Difficulty date: May 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,598 hours, 4,028 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6717 EUG.  O/B FLT SPOILERS CAUTION MESSAGE IN FLT.  MX PERFORMED SPOST TEST AND MESSAGE CLEARED.
